# SDR UIEA2025052000645

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 85,726 hours, 17,196 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Part number: S601005306
- Condition: Out Of Date
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AREA FIRST AID KIT OUT OF DATE.( LP 1896471 M2: REMOVED AND REPLACED FIRST AID KIT IAW AMM 25-64-03. MDDR 231085 CLEARED.  NO FURTHER DEFECTS NOTED. )
